MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 5.5MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 30CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYES 5.5MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 30CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0502503030
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was scratched by the sharp distal tip.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient was scratched by the sharp distal tip.
 
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record , the reported failure "sharp tip" was confirmed.According to henke: scope evaluated as a level 3.Distal tip and fiber damage, broken lenses, distal cover glass damage.Probable root cause for this failure is: the complaint for ¿sharp tip¿ has been confirmed and is due to customer use and handling.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PRECISION IDEAL EYES 5.5MM 30°, HD AUTOCLAVABLE LAPAROSCOPE 30CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16827490
Report Number0002936485-2023-00354
Device Sequence Number1942960
Product Code GCJ
UDI-Device Identifier07613327059144
UDI-Public07613327059144
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502503030
Device Catalogue Number0502503030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date02/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown